# SDR SIMA2018082019005

- Difficulty date: August 19, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 31,408 hours, 28,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY PROXIMITY STRIP FROM MAIN ENTRANCE TO  SEAT 3A INOPERATIVE.   REMOVED AND REPLACED EMERGERCY LIGHT IAW AMM 33-57-12.  OPS CHECKED GOOD.
